MAUDE Adverse Event Report: ICU MEDICAL, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR

ICU MEDICAL, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Catalog Number WW1000EN
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was showing a sensor error message.There was no reported patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
D3 - mfg establishment name and h6.Codes: updated.Device evaluation: unable to confirm the complaint due to the device not being returned.Based on the review of the service history and information provided by the customer we are unable to determine a probable cause as the device was not returned for evaluation.If the product is returned the manufacturer will re-open the complaint for further device analysis.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21942506
Report Number3012307300-2025-05099
Device Sequence Number18281194
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public(01)30843418000016(11)141121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown